# SDR SWAA2021071981826

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED ; / [01] REMOVED CRACK DAMAGED GUSSET AT BS 500D STR 19 R/H WL 193 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW GUSSET FOR BS 500D STR 19 R/H WL 193 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [03] VERIFIED LOCATED AND DRILLED NEW GUSSET FOR BS 500D STR 19 R/H WL 193 IAW SRM 51-40-05-0G-0. VERIFIED OK TO INSTALL.; [04] INSTALLED NEW GUSSET AT BS 500D STR 19 R/H WL 193 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902; [05] VERIFIED INSTALLED NEW GUSSET AT BS 500D STR 19 R/H WL 193 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902.; [06] VERIFIED INSTALLED NEW GUSSET AT BS 500D STR 19 R/H WL 193 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902.
